# SDR FDEA201004211267

- Difficulty date: April 21, 2010
- Submitted: April 22, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: BAC15063122
- Condition: Corroded
- Location: Bs 1882
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE ACCESS DOOR (313AL) CUTOUT, AFT FRAME, BS 1882, HAS CORROSION. CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02, FIG. 101, DETAIL 4, PAGE 104;   ORIGINAL MATERIAL THICKNESS: .120", REMAINING MATERIAL AFTER REWIRK: .115";   L=2",W=.400",D=.005", AT BS 1882 FRAME.  R & R ACCESS DOOR (313AL)  FRAME IAW SRM 51-40-02 / 51-20-05, AT BS 1882. NEW FRAME SECTION WAS RECEIVED ON   PO MAE0097393, BATCH  0001778491, AND FABRICATED ON MAE TRAVELER T10/822852. THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
